# SDR AALA202406049299

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 29,375 hours, 11,864 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bustle
- Part number: D30665513
- Part serial: M22568
- Condition: Broken
- Location: Door Slide
- Part time: 7,197 hours, 3,206 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AFT DOOR SLIDE HAS A BROKEN BUSTLE CLIP.  REPLACED R/H AFT DOOR SLIDE.
